# SDR USAA050485

- Difficulty date: April 6, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 11T5010
- Condition: Corroded
- Location: Fuselage
- Part time: 61,980 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND CORROSION 1.6 INCH LONG BY 1.3 INCHES WIDE BY .035 INCH DEEP, BS 870 AND 860 AT RBL 74.8 AT MAIN CABIN FLOOR PANELS.  ACCOMPLISHED FLOORBEAM SPLICE REPAIR PER SRM 53-00-51 FIG 203.  (M)
